# SDR SWIA2020090152089

- Difficulty date: July 20, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* EXTERNAL FUSELAGE SKIN LOWER CENTER AREA APPROX. FS 559.00 + 96 HAS CORROSION AROUND DRAIN HOLE.   (C-CHECK) RO 8/28/2020    REMOVED CORROSION AROUND DRAIN HOLE AT APPROX. FS 559.00+96 EXTERNAL FUSELAGE SKIN LOWER CENTER AREA. REF: CRJ-200 SRM.  ORIGINAL THICKNESS OF FUSELAGE SKIN AT 559+96 AT STRINGERS 26L TO 26R IS .063" MILLED TO .058" + OR - .002" LEAVING .056" NOMINAL REF CRJ 200 SRM, AMOUNT REMAINING IS .055" REF NDT, REMOVED .001", AND NO DAMAGE ALLOWED THIS AREA, THEREFORE OUT OF LIMITS REF CRJ 200 SRM.  COMPLIED WITH MHIRJ REO.  LEAK CHECK GOOD.
